# SDR MASA2011011901714

- Difficulty date: January 18, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 20,905 hours, 14,745 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201WC
- Part serial: 10120380001
- Condition: Torn
- Location: Cabin
- Part time: 9,230 hours, 6,759 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A LIFE VEST TORN.  MX INSTALLED AFT F/A LIFE VEST.
